HIV, Living With Community
Atripla and depression
About This Community:

This is a community for those who have HIV/AIDS, and for family and friends impacted by it. This community is not monitored by medical professionals. All questions and comments. posted in the patient to patient forums are provided by individual visitors who are NOT MEDICAL PROFESSIONALS.. Under NO circumstances should you act on any advice or opinion posted in any of MedHelp’s communities without first consulting your medical provider. If you have questions regarding your risk for HIV, please visit our HIV Prevention Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Atripla and depression

I am in sales and literally cannot afford to be depressed and unfocused. I have to start Atripla and Im concerned about these side effects.
4 Comments Post a Comment
Blank
Avatar_m_tn
Atripla is not a good choice then.
Blank
Avatar_m_tn
I dont know anything about Arv's. Any other names I can talk to my doc about that wont make me depressed? Btw when I raised the topic of side effects his response was "why am I even concerned about them. Dont I want to live?"
Blank
Avatar_m_tn
Sounds like you aren't going to an ID doctor. I suggest you find another doctor that listens. Complera is a lot easier drug to take and fewer side effects.
Blank
Avatar_m_tn
Thanks but I see its not available in Souh Africa yet.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
HIV, Living With Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank